MATHEMATICA BOHEMICA, Vol. 121, No. 1, pp. 95-106, 1996

Symmetrized and continuous generalization of transversals

Martin Kochol

Martin Kochol, Institute for Informatics, Slovak Academy of Sciences, P. O. Box 56, Dubravska cesta 9, 840 00 Bratislava 4, Slovakia, e-mail:

Abstract: The theorem of Edmonds and Fulkerson states that the partial transversals of a finite family of sets form a matroid. The aim of this paper is to present a symmetrized and continuous generalization of this theorem.

Keywords: transversal, system of representatives, polymatroid

Classification (MSC91): 05D15, 05B35, 52B40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]